# SDR AALA201802199057

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662400000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT WING FUEL ACCESS PANEL 640RB, BETWEEN RIBS 21 TO  22, STRINGER 8 TO 11.   REPLACED ACCESS PANEL IAW SRM 57-27-11.
